# SDR ASAA2016071817544

- Difficulty date: July 18, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 38,109 hours, 11,517 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261032
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140BF HAS SEVERAL LONG GOUGES, AND CORROSION ALONG EDGES.  ACFT GROUNDED.  FABRICATED A NEW FLOOR PANEL  IAW DWG 453A2610 REV E, & PL 453A2610-32 REV D.
